# SDR HALA2015042500075

- Difficulty date: April 25, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,638 hours, 9,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT BS 566-588 RBL 39.   REMOVED, FABRICATED A NEW FLOOR SUPPORT IAW DWG 1490-2843 AND SRM 53-30-51-01-1 DETAIL 1. TRIMED AND DRILLED AND INSTALLED IAW SRM 51-30-01-0G-0 AND SRM 51-40-05-0G-0.
